Open Access
Translator Disclaimer
Sept. 2002 Characterizations of space forms by circles on their geodesic spheres
Toshiaki Adachi, Sadahiro Maeda
Proc. Japan Acad. Ser. A Math. Sci. 78(7): 143-147 (Sept. 2002). DOI: 10.3792/pjaa.78.143

Abstract

In this paper we characterize space forms by observing the extrinsic shape of circles on their geodesic spheres.

Citation

Download Citation

Toshiaki Adachi. Sadahiro Maeda. "Characterizations of space forms by circles on their geodesic spheres." Proc. Japan Acad. Ser. A Math. Sci. 78 (7) 143 - 147, Sept. 2002. https://doi.org/10.3792/pjaa.78.143

Information

Published: Sept. 2002
First available in Project Euclid: 23 May 2006

zbMATH: 1030.53057
MathSciNet: MR1930220
Digital Object Identifier: 10.3792/pjaa.78.143

Subjects:
Primary: 53B25
Secondary: 53C40

Keywords: circles , curves of order 2 , geodesic spheres , geodesics , plane curves , space forms

Rights: Copyright © 2002 The Japan Academy

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.78 • No. 7 • Sept. 2002
Back to Top